Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.305
Fulltext available Open Access
Title: Solving nonlinear systems with least significant bit accuracy
Language: English
Authors: Rump, Siegfried M. 
Keywords: Automatic verification, existence, uniqueness, inclusion, rounding error
Issue Date: 1982
Source: Computing 29 (1982), 183-200
Abstract (german): Im folgenden wird ein Algorithmus zur Konstruktion einer Einschließung einer Lösung eines nichtlinearen Gleichungssystems angegeben. Im Gegensatz zu bekannten Methoden benötigt der Algorithmus keine schwierig verifizierbaren Voraussetzungen wie etwa die Nichtsingularität einer Matrix. Tatsächlich wird diese Eigenschaft vom Algorithmus automatisch verifiziert. Die Ergebnisse des Algorithmus zeichnen sich durch hohe Genauigkeit aus. Diese wird durch Residuen (eventuell höherer Ordnung) erreicht.
Abstract (english): We give an algorithm for constructing an inclusion of the solution of a system of nonlinear equations. In contrast to existing methods, the algorithm does not require properties which are difficult to verify such as the non-singularity of a matrix. In fact this latter property is demonstrated by the algorithm itself. The highly accurate computational results are obtained in terms of a residue of first or higher order of the system.
URI: http://tubdok.tub.tuhh.de/handle/11420/307
DOI: 10.15480/882.305
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Ru82.pdf550,55 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

307
Last Week
1
Last month
5
checked on Sep 26, 2020

Download(s)

223
checked on Sep 26, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.